Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

April 5, 2017Cherokee County, Pickens County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 5, 2017, 8:43 PM EDT for Cherokee County, Pickens County, Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 8:43 PM EDT (00:43 UTC)
Expired
Apr 5, 2017, 9:15 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Wind
50

Counties Cherokee County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 9:10 PM EDTTSTM WND DMGSouth Canton, GATREE AND POWERLINES REPORTED DOWN IN CANTON ON OAKDALE ROAD OFF OF KNOX BRIDGE HIGHWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 723 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
723 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.9
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted.

159 
WWUS82 KFFC 060043
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
843 PM EDT WED APR 5 2017
 
GAZ013-020-021-060115-
Cherokee GA-Bartow GA-Pickens GA-
843 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE...SOUTHEASTERN
BARTOW AND SOUTHWESTERN PICKENS COUNTIES UNTIL 915 PM EDT...

At 843 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near White, or near Cartersville...moving
northeast at 45 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado. 

  IMPACT...While winds should result in minor damage to tree limbs 
           and blowing around of light...unsecured objects...this 
           storm has also exhibited localized rotation. A brief 
           tornado could quickly form. 

Some locations in the path of this storm include
Canton, Cartersville, Emerson, Ball Ground, White, Waleska,
Buffington, Lake Arrowhead, Red Top Mountain State Park, Little River
Landing, George Washington Carver St Pk, Salacoa Valley, Talmadge,
Sutallee and Bridgemill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3411 8473 3426 8483 3450 8450 3425 8431
TIME...MOT...LOC 0043Z 240DEG 38KT 3423 8472 

WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 5, 7:40 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 5, 7:40 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
740 PM EDT Wed Apr 5 2017

.SHORT TERM /Tonight through Thursday Night/...

A very active weather day continues this afternoon with a large area
of thunderstorms across central Georgia and additional isolated
thunderstorm activity farther north in northwest Georgia.

Expect the risk for severe thunderstorms to continue into the
evening hours both in association with the cluster of thunderstorms
in southern sections of the area as well as with additional
development in west and northwest Georgia ahead of the cold front.
With abundant instability to our west across Alabama and extending
into northwest Georgia, expect this area to become the focus for
strong to severe convection later this evening. As favorable shear
is also in place, tornadoes would be possible with any discreet
storms that develop and push into Georgia from the west later this
evening. There is a question how far east any severe thunderstorms
that develop ahead of the front will be able to reach given a tongue
of lower instability from the Atlanta metro area and northeastward;
however, if this area is able to destabilize then the risk would
exist farther east. At this time, an additional Tornado Watch has
been issued for far northwest Georgia to cover the aforementioned
potential increasing from the west. If conditions warrant, this
watch could be extended eastward later this evening.

A Flash Flood Watch also continues for much of north and portions of
central Georgia into tonight given the copious amounts of rainfall
experienced in many locations and associated flash flooding issues.
Many locations in a band running from Carroll County eastward across
the Atlanta metro and into the Athens area have already experienced
3+ inches of rainfall today with additional rainfall possible this
evening.

There is light at the end of the proverbial tunnel, however, as the
cold front will begin to sweep through the area from the west
tonight. The severe threat will end as this occurs. Gusty west to
northwest winds will build in behind the front, especially during
the day Thursday when sustained winds over 20 mph and gusts over 30-
35 mph will be plentiful. These winds in association with mostly
cloudy conditions and even a few showers across north Georgia will
provide for a much cooler day than today. Most areas across north
Georgia will remain in the 50s for highs with central Georgia only
mustering the 60s. Widespread low temperatures in the 40s can be
expected by Friday morning with some frosty 30s possible in the
north Georgia mountains.

RW

.LONG TERM /Friday through Wednesday/...

No significant changes were made to the extended forecast. See
previous discussion for more details.

RW

LONG TERM /Thursday Night through Tuesday/...
Extended period largely overshadowed by short term severe threat.
Following the aforementioned system, wrap around moisture will
linger over the northeast Georgia mountains through Friday morning,
with the potential for some mixed precip as temperatures drop into
the low to mid 30s. For now, have limited the p-type to rain or
snow, and will need to revisit this in subsequent forecast packages.
Not expecting any accumulations at this time. Will also need to
consider issuing a Freeze Warning for this area given the expected
low temperatures.

Below normal temperatures expected Friday will slowly warm through
the weekend, with highs in the 60s on Saturday and the mid to upper
70s on Sunday with sunny skies. High pressure will hold through the
weekend and into next week, with the next system approaching late
Tuesday - a tad slower than the previous model runs. GFS and ECMWF
differ in timing by 6-12 hours, with the better activity currently
timed for Wednesday. For now have limited pops to good chance.
Temperatures will generally stay in the mid 70s to near 80 through
next week.

31

&&

AVIATION...
00Z Update...

Generally MVFR conditions expected across the area through 12Z. Will
see some IFR mixed in at times through 06Z. Most areas should see
VFR conditions by 14-18Z. Strong to severe thunderstorms will
continue moving northeast across the area, ending from west to east
by 04-06Z. South to southeast winds 8-12kt will become southwest and
increase to 10-15kt w/ gust 18-24kt between 02Z and 06Z most areas.
West winds 15-20kt w/ gusts 25-30kt after 12Z.

//ATL Confidence...00Z Update...

Medium.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          50  58  41  62 /  60  20   5   0
Atlanta         49  57  42  60 /  60  20   5   0
Blairsville     44  49  35  54 /  60  40  30  20
Cartersville    48  56  41  60 /  60  30  10   0
Columbus        51  63  44  65 /  60  10   0   0
Gainesville     48  54  40  58 /  60  30  10   0
Macon           51  63  43  65 /  70  10   0   0
Rome            48  57  40  61 /  60  30   5   0
Peachtree City  49  58  41  62 /  60  20   0   0
Vidalia         54  66  45  65 /  70  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM EDT Thursday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Carroll...Cherokee...Clarke...Clayton...Cobb...Coweta...
Crawford...DeKalb...Douglas...Fayette...Forsyth...Glascock...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Jackson...Jasper...Jones...Lamar...Madison...
Meriwether...Monroe...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Troup...Upson...Walton...Warren...Wilkes.

Tornado Watch until 8 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...
Hancock...Harris...Houston...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Peach...Pike...Pulaski...
Putnam...Schley...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Warren...Washington...Webster...Wheeler...
Wilcox...Wilkes...Wilkinson.

Tornado Watch until 10 PM EDT this evening for the following
zones: Catoosa...Chattooga...Dade...Walker.

&&

SHORT TERM...RW
LONG TERM....RW
AVIATION...RW
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 13 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
656 AM EDT Wed Apr 5 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
656 AM EDT Wed Apr 5 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous severe thunderstorms are expected today into
tonight. Damaging winds in excess of 60 mph, large hail to 2" in
size or greater, and several tornadoes will be main hazards. A
few of the tornadoes could be strong and have long tracks on the
ground, causing extensive damage. Heavy rain can also be expected
with minor flooding possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Strong and gusty winds can be expected on Thursday.

No hazardous weather is expected at this time Friday through Monday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested for today through this evening
across north and central Georgia. Spotters are also encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Apr 5, 8:05 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             1 S WACO                33.69N  85.18W
04/05/2017  E1.25 INCH       HARALSON           GA   PUBLIC

            QUARTER TO HALF DOLLAR SIZED HAIL ON I-20 AT EXIT 5

&&

EVENT NUMBER FFC1700513

KS
Local storm report, Apr 5, 8:08 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             6 SSE CEDARPARK         31.90N  82.80W
04/05/2017  E1.00 INCH       TELFAIR            GA   EMERGENCY MNGR

            QUARTER-SIZED HAIL REPORTED ON FISHING CREEK ROAD

&&

EVENT NUMBER FFC1700514

KING
Special weather statement, Apr 5, 8:11 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
811 PM EDT WED APR 5 2017

GAZ019-030-041-060045-
Polk GA-Haralson GA-Floyd GA-
811 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER 45VISORY FOR POLK...NORTHWESTERN HARALSON AND
FLOYD COUNTIES UNTIL 845 PM EDT...

At 810 PM EDT...a strong thunderstorm was over Borden Springs, or 8
miles south of Forney...moving northeast at 45 mph.

  HAZARD...Winds up to 40 mph and nickel sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Cedartown, Rockmart, Aragon, Cave Spring, Fish Creek, Etna,
Lindale, Esom Hill, Antioch, Van Wert, Seney and Coosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3437 8531 3429 8511 3417 8504 3408 8505
      3408 8499 3402 8496 3382 8537 3419 8544
TIME...MOT...LOC 0010Z 235DEG 82KT 3396 8546

HAIL...0.88IN
WIND...40MPH
Local storm report, Apr 5, 8:16 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND DMG     5 SW LUMBER CITY        31.88N  82.74W
04/05/2017                   TELFAIR            GA   EMERGENCY MNGR

            TREE REPORTED DOWN ON HWY 117 SOUTHWEST OF LUMBER CITY.

&&

EVENT NUMBER FFC1700515

KING
Special weather statement, Apr 5, 8:17 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
817 PM EDT WED APR 5 2017

GAZ042>044-052-053-060045-
Douglas GA-Coweta GA-Carroll GA-Heard GA-South Fulton GA-
817 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS...NORTHERN
COWETA...SOUTHEASTERN CARROLL...NORTHEASTERN HEARD AND SOUTHWESTERN
SOUTH FULTON COUNTIES UNTIL 845 PM EDT...

At 817 PM EDT...a strong thunderstorm was over Handy, or 9 miles
northeast of Franklin...moving northeast at 40 mph.

  HAZARD...Winds up to 40 mph and nickel sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Newnan, Whitesburg, East Newnan, Plant Yates, Byers Crossroads,
Arnco-Sargent, Powers Crossroads, Handy, Dunaway Gardens, Plant
Wansley, Roscoe, Thomas Crossroads and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3361 8482 3338 8459 3326 8501 3341 8511
TIME...MOT...LOC 0017Z 241DEG 52KT 3337 8499

HAIL...0.88IN
WIND...40MPH
Special weather statement, Apr 5, 8:43 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
843 PM EDT WED APR 5 2017

GAZ013-020-021-060115-
Cherokee GA-Bartow GA-Pickens GA-
843 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE...SOUTHEASTERN
BARTOW AND SOUTHWESTERN PICKENS COUNTIES UNTIL 915 PM EDT...

At 843 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near White, or near Cartersville...moving
northeast at 45 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Canton, Cartersville, Emerson, Ball Ground, White, Waleska,
Buffington, Lake Arrowhead, Red Top Mountain State Park, Little River
Landing, George Washington Carver St Pk, Salacoa Valley, Talmadge,
Sutallee and Bridgemill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3411 8473 3426 8483 3450 8450 3425 8431
TIME...MOT...LOC 0043Z 240DEG 38KT 3423 8472

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:11 PM EDTSpecial Weather StatementFFCFloyd, Polk34 min
Apr 5, 8:16 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Paulding, Polk29 min
Apr 5, 8:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Apr 5, 8:41 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield49 min
Apr 5, 8:54 PM EDTSpecial Weather StatementFFCPaulding36 min
Apr 5, 9:00 PM EDTSpecial Weather StatementFFCGordon30 min
Apr 5, 9:01 PM EDTFlash Flood WarningFFCBartow, Floyd, Polk6 hr
Apr 5, 9:03 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more23 hr
Apr 5, 9:06 PM EDTSpecial Weather StatementFFCDeKalb, Fulton24 min
Apr 5, 9:08 PM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett6 hr
Apr 5, 9:26 PM EDTSpecial Weather StatementFFCPaulding34 min
Apr 5, 9:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Apr 5, 9:32 PM EDTSpecial Weather StatementFFCToombs43 min
Apr 5, 9:33 PM EDTSpecial Weather StatementFFCCherokee27 min
Apr 5, 9:44 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard31 min
Apr 5, 9:50 PM EDTSpecial Weather StatementFFCWheeler25 min
Apr 5, 9:57 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup48 min
Apr 5, 10:08 PM EDTSpecial Weather StatementFFCDouglas37 min
Apr 5, 10:14 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton46 min
Apr 5, 10:20 PM EDTSpecial Weather StatementFFCFulton40 min
Apr 5, 10:30 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Gwinnett, Henry, Rockdale45 min
Apr 5, 10:40 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup50 min
Apr 5, 10:48 PM EDTRiver Flood WarningFFCDeKalb24 hr
Apr 5, 10:52 PM EDTRiver Flood WarningFFCCobb24 hr
Apr 5, 10:53 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Meriwether, Muscogee, Talbot52 min
Apr 5, 11:00 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson45 min
Apr 5, 11:06 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison and 1 more39 min
Apr 5, 11:10 PM EDTSpecial Weather StatementFFCButts, Henry, Newton, Rockdale, Spalding, Walton50 min
Apr 5, 11:48 PM EDTSpecial Weather StatementFFCCrawford, Macon, Marion, Schley, Talbot, Taylor and 1 more42 min
Apr 5, 11:55 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Newton, Oconee, Walton20 min
Apr 6, 12:03 AM EDTRiver Flood WarningFFCCobb24 hr
Apr 6, 12:10 AM EDTSpecial Weather StatementFFCClarke50 min
Apr 6, 12:23 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Twiggs52 min
Apr 6, 12:24 AM EDTRiver Flood WarningFFCMadison, Oglethorpe24 hr
Apr 6, 12:29 AM EDTSpecial Weather StatementFFCHouston, Macon, Peach46 min
Apr 6, 1:00 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Houston, Twiggs, Warren and 2 more45 min
Apr 6, 1:58 AM EDTSpecial Weather StatementFFCJefferson, Washington47 min
Apr 6, 3:14 AM EDTSpecial Weather StatementFFCEmanuel31 min
Apr 6, 4:13 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard30 hr
Apr 6, 11:23 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding24 hr
Apr 6, 12:21 PM EDTRiver Flood WarningFFCCobb, Paulding24 hr
Apr 6, 12:48 PM EDTRiver Flood WarningFFCCobb, Douglas41 hr
Apr 6, 12:48 PM EDTRiver Flood WarningFFCFayette, Spalding38 hr
Apr 6, 3:28 PM EDTRiver Flood WarningFFCButts, Henry, Newton24 hr
Apr 6, 5:10 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding24 hr

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.